Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] To those who have experience combo therapy...

Expand Messages
  • Claudine Crews
    Dear Diana, No wonder you ve been feeling so sick! That anemia will really knock you down. 1200mg. is really a lot. That s usually the dose that they start
    Message 1 of 5 , Apr 5, 2000
      Dear Diana,
      No wonder you've been feeling so sick! That anemia will really knock
      you down. 1200mg. is really a lot. That's usually the dose that they start
      men out on. I started on 1000mg. but dropped to 800 by my 4th week. As long
      as I didn't take more than 800 mg. my hgb. stayed around 10.5, which I could
      live with. 8.6 is really low. That may be why you've been feeling
      progressively worse. One thing good is that once the dose is reduced your
      hgb should bounce back up fairly fast, although I don't know if dropping it
      to 1000 will do it, but I hope so.
      I've been doing ok, I just get tired more than I like. It seems like
      every week to 10 days I go through a period where all I want to do is eat
      and sleep, eat and sleep. I'll get up long enough to eat, but it seems like
      just sitting takes too much energy, so I go back to bed. But after a day or
      two I feel back to normal!
      Yeah, I remember all the 'warnings' on the packaging not to freeze.
      It's just that ol' brain fog at work. I have lost so many things, forgotten
      so many things! I put my milk in the pantry once. I know I was the one who
      did it, but I sure didn't remember it! It helps to have a sense of humor.
      Take care, and keep posting. All input helps!
      Claudine



      ______________________________________________________
      Get Your Private, Free Email at http://www.hotmail.com
    • Suzy Balone
      Headaches, aches and pains, don t know if one side effect is worse than another one, we all lie in some sort of hell from time to time on this medicine,
      Message 2 of 5 , Apr 8, 2000
        Headaches, aches and pains, don't know if one side effect is worse than
        another one, we all lie in some sort of hell from time to time on this
        medicine, except for a select few that don't seem to have any side
        effects?? only wish I could be one of them oh well. Good luck to you,
        can't imagine starting again, must have faith though. the only thing that
        will help us all get through it.
        Suzy

        From: Constance Dickson <constance_clearwater_florida@...>
        Reply-To: GIWorld-Hepatitis@egroups.com
        To: GIWorld-Hepatitis@egroups.com
        Subject: Re: [GIWorld-Hepatitis] To those who have experience combo
        therapy...
        Date: Tue, 4 Apr 2000 20:22:57 -0700 (PDT)

        I guess I was lucky I did not experience headaches or
        if I did I hurt to bad everywhere else to notice
        it....smile....keep your chin up........I am going to
        have to go back on it next month I hope I am normal
        this time.

        --- Suzy Balone <suzybalone@...> wrote:
        > Connie,
        >
        > Seems I remember someone saying that the side
        > effects were not bad the first
        > month then it went downhill, on one of the sites I
        > visit. Lately I've heard
        > that they get better although I have not experienced
        > this as of yet but am
        > still waiting and hoping, don't know seems like
        > the headaches are getting
        > worse and lasting longer, YUCK am currently on week
        > 5 Friday will start
        > week 6 and am hanging in there for as long as I can
        > but sure do want to stop
        > some days, have absolutely no energy and the
        > headaches are killing me.
        > sorry I coulldn't remember where exact;ly I heard it
        > from.
        > Suzy
        >
        > From: "Claudine Crews" <claudinecrews@...>
        > Reply-To: GIWorld-Hepatitis@egroups.com
        > To: GIWorld-Hepatitis@egroups.com
        > Subject: Re: [GIWorld-Hepatitis] To those who have
        > experience combo
        > therapy...
        > Date: Tue, 04 Apr 2000 01:01:55 CDT
        >
        > Connie,
        > I think you're the only one I've heard say
        > that but I bet your not the
        > only one. But what about your hair! That's a good
        > one. That's got to be a
        > one-of-a-kind side effects though. They should have
        > done some sort of study
        > on that one!
        > Claudine
        >
        > >From: Constance Dickson
        > <constance_clearwater_florida@...>
        > >Reply-To: GIWorld-Hepatitis@egroups.com
        > >To: GIWorld-Hepatitis@egroups.com
        > >Subject: Re: [GIWorld-Hepatitis] To those who have
        > experience combo
        > >therapy...
        > >Date: Mon, 3 Apr 2000 22:08:33 -0700 (PDT)
        > >
        > >Has anyone ever said that the first 2-3 weeks on
        > combo
        > >did not bother them at all. But, as time
        > progressed
        > >side effects worsened and continued to worsen as
        > time
        > >progressed?............Connie
        > >
        > >--- freelancemom@... wrote:
        > > > Hello there!
        > > >
        > > >
        > > > After being asked a hundred times what should
        > people
        > > > expect in the way of
        > > > side effects during combo therapy, I have
        > written an
        > > > article:
        > > >
        >
        >
        >http://www.suite101.com/article.cfm/hepatitis_abc/35700
        > > >
        > > >
        > > > I would appreciate it if those who have
        > experienced
        > > > therapy could look over
        > > > the list of sides and see if I left any thing
        > out!
        > > >
        > > >
        > > > Thanks!
        > > >
        > > > Sharon Nicholson
        > > >
        > > > Hepatitis Education & Patient Coalition (H. E.
        > P.
        > > > C.)
        > > > Executive Director
        > > >
        > > > Hepatitis A, B, C's editor at Suite101
        > > >
        > http://www.suite101.com/welcome.cfm/hepatitis_abc
        > > >
        > > > Diamondstarlite Publishing
        > > >
        >
        >
        >http://www.homestead.com/diamondstarlite/meetsharon.html
        > > >
        > >
        > >__________________________________________________
        > >Do You Yahoo!?
        > >Talk to your friends online with Yahoo! Messenger.
        > >http://im.yahoo.com
        >
        >
        ______________________________________________________
        > Get Your Private, Free Email at
        > http://www.hotmail.com
        >
        >
        >
        ______________________________________________________
        > Get Your Private, Free Email at
        > http://www.hotmail.com
        >
        >

        __________________________________________________
        Do You Yahoo!?
        Talk to your friends online with Yahoo! Messenger.
        http://im.yahoo.com

        ______________________________________________________
        Get Your Private, Free Email at http://www.hotmail.com
      Your message has been successfully submitted and would be delivered to recipients shortly.